# SDR CALA0001041

- Difficulty date: July 11, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N33817
- Make and model: Doug DC-9-82
- Aircraft serial: 49371
- Aircraft time: 49,001 hours, 22,919 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 8 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 12 INCH CRACK IN RT WING FIXED L/E RIB SUPPORT ANGLE AT PANEL O/B OF TRACK NR 8.  THE ANGLE WAS REMOVED AND A NEW ANGLE WAS INSTALLED IAW SRM 51-30-05, 51-10-02, 51-10-04, AND 51-10-03.
